# SDR HNAA2022022300111

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 41,993 hours, 37,656 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E901506 - RH #1 (CENTER) FLOOR BEAM GUSSET CORRODED .... REMOVED AND REPLACED RH #1 (CENTER) FLOOR BEAM GUSSET IAW EMB145 SRM 51-40-02. RESTORED PROTECTIVE COATING AS REQUIRED
